# SDR DHL97721001

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Directional Gyro
- Part number: 25883024
- Condition: Malfunctioned
- Location: Nr 2
- Component: 2588381901
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 COMPASS SYSTEM UNUSEABLE WITH DG SELECTED NR 1.  HSI'S WORKS NORMALLY.  F/O'S RMI SPUN 360 DEGREES.  REPLACED NR 2 DIRECTION GYRO.  REPLACED F/O'S RMI INDICATOR.  PERFORMED COMPASS SLAVING TEST.  OPERATIONAL CHECK NORMAL.
